# SDR HNAA2015052700170

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 48,960 hours, 57,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE NOT ILLUMINATED WITH F/A SWITCH.  FOUND CONNECTOR 3351, P33, WIRES 5A22, PIN 3 AND 10A22, PIN 6 SWAPPED AND WIRES 16B22, PIN 7 AND 2G22, PIN 8 SWAPPED. INSTALLED ALL WIRES IN CORRECT POSITION IAW 33-51-00. OPS CHECKED GOOD.
